Recent Publications and Preprints

  • D.Li, H. Liao, W. Sun, J. Wang and J. Zhang, Analysis of L1-Galerkin FEMs for time-fractional nonlinear parabolic problems, Commun. Comput. Phys. , accepted (pdf-file).
  • B. Li and W. Sun, Maximal regularity of fully discrete finite element solutions of parabolic equations, SIAM J. Numer. Anal. , 55(2017), 521--542. (pdf-file).
  • H. Gao, B. Li and W. Sun, Stability and error estimates of fully discrete Galerkin FEMs for nonlinear thermistor equations in non-convex polygons, Numer Math. , 136 (2017), 383--409. (pdf-file).
  • B. Li and W. Sun, Maximal $L^p$ analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra, Math. Comput. , 86(2017), 1071--1102. (pdf-file).
  • H. Gao and W. Sun, A new mixed formulation and efficient numerical solution of Ginzburg--Landau equations under the temporal gauge, SIAM, Sci. Comput. , 38(2016), A1339--A1357. (pdf-file).
  • Z. Si, J. Wang and W. Sun, Unconditional stability and error estimates of modified characteristics FEMs for the Navier-Stokes equations, Numer. Math. , 134(2016), 139--161. (pdf-file).
  • H. Gao and W. Sun, An efficient fully-linearized semi-implicit Galerkin-mixed FEM for the dynamical Ginzburg-Landau equations of superconductivity, J. Comput. Phys., 294(2015), 329--345.
  • B. Li and W. Sun, Regularity of the diffusion-dispersion tensor and optimal error estimates of Galerkin FEMs for a porous medium flow, SIAM J. Numer. Anal., 53(2015), 1418--1437. (pdf-file).
  • K. Du, B. Li and W. Sun, A numerical study on the stability of a class of Helmholtz problems, J. Comput. Phys., 287(2015), 46--59.
  • K. Du, G. Fairweather and W. Sun, Fast algorithms for high-order $C^0$ finite element system, J. Comput. Appl. Math., 275(2015), 162--182.
  • J. Wang, Z. Si and W. Sun, A new error analysis of characteristics-mixed FEMs for miscible displacement in porous media, SIAM J. Numer. Anal., 52(2014), 3300--3020. (pdf-file).
  • B. Li and W. Sun, Linearized Galerkin FE approximations to a nonlinear gradient flow, SIAM J. Numer. Anal., 52(2014), 2623--2646. (pdf-file).
  • H. Gao, B. Li and W. Sun, Optimal error estimates of linearized Crank-Nicolson Galerkin FEMs for the time-dependent Ginzburg-Landau equations in superconductivity, SIAM J. Numer. Anal., 52(2014), 1183--1202. (pdf-file).
  • B. Li, H. Gao and W. Sun, Unconditionally optimnal error estimates of a Crank-Nicolson Galerkin method for the nonlinear thermistor equations, SIAM J. Numer. Anal. , 52(2014), 933--954. (pdf-file)
  • J. Wang and W. Sun, Heat and sweat transport in fibrous media with radiation, European Journal of Applied Mathematics, 25(2014), 307--327.
  • B. Li, J. Wang and W. Sun, The stability and convergence of fully discrete Galerkin FEMs for incompressible miscible flows in porous media, Commun. Comput. Phys., 15(2014), 1141--1158.
  • B. Li and W. Sun, Error analysis of linearized semi-implicit Galerkin finite element methods for nonlinear parabolic equations, Int. J. Numer. Anal. & Modeling , 10(2013), 622--633. (pdf-file).
  • B. Li and W. Sun, Unconditional convergence and optimal error estimates of a Galerkin-mixed FEM for incompressible miscible flow in porous media, SIAM J. Numer. Anal., 51(2013) 1959--1977. (pdf-file).
  • H. Li, H. Ma and W. Sun, Legendre spectral Galerkin method for electromagnetic scattering from large cavities, SIAM J. Numer. Anal., 51(2013), 253--276.
  • Y. Hou, B.Li and W. Sun, Error analysis of splitting Galerkin methods for heat and sweat transport in textile materials, SIAM J. Numer. Anal. , 51(2013), 88-111.
  • K. Du, W. Sun and X. Zhang, High-order $C^0$ finite element methods for electromagnetic scattering from large cavities, J. Comput. Phys. , 242(2013), 181-195.
  • W. Sun, J. Wu and X. Zhang, A family of linearity-preserving schemes for anisotropic diffusion problems on arbitrary polyhedral grids, Computer Methods in Applied Mechanics and Engineering, 267(2013), pp.418-433.